• Title of article

    Optimal control of diffusions: A verification theorem for viscosity solutions

  • Author/Authors

    Michael Kohlmann، نويسنده , , Peter Renner، نويسنده ,

  • Issue Information
    ماهنامه با شماره پیاپی سال 1996
  • Pages
    7
  • From page
    247
  • To page
    253
  • Keywords
    Maximum principle , Dynamic Programming , Optimal stochastic control , Viscosity solution
  • Journal title
    Systems and Control Letters
  • Serial Year
    1996
  • Journal title
    Systems and Control Letters
  • Record number

    141305